# SDR HEER20170201840

- Difficulty date: February 1, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N411P
- Make and model: Bell 407
- Aircraft serial: 53288
- Aircraft time: 8,010 hours
- Engine: Allsn 250C47B
- Engine time: 2,927 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWK120900
- Condition: Spalled
- Location: Nr 5
- Part time: 1,057 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED TO REPLACED THE NR 5 BEARING.  REPLACED THE NR 5 BEARING DUE TO SPALLING ON OUTER RACE AND 1 EACH BALL.
